# SDR 95ZZZX6599

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733EY
- Make and model: Lear 55LEAR
- Aircraft serial: 057
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 7000469901
- Condition: Failed
- Location: Cockpit Hsi
- Component: Honeywell
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER CONFIRMING EXISITNG H.S.I. IN AIRCRAFT HAD A MALFUNCTION, A LOANER H.S.I. WAS INSTALLED AND PROPERLY TESTED.  THE LOANER UNIT WAS PROVIDED BY HONEYWELL.  APPROXIMATELY 20 MINUTES AFTER TAKEOFF, AIRCRAFT RETURNED TO HOME BASE TO REPORT 'PRI DIR' CIRCUIT BREAKER HAD POPPED.  EXTENSIVE TROUBLESHOOTING OF SYSTEM CONCLUDED IN A DEFECTIVE LOANER H.S.I.  SUBMITTER RECOMMENDATIONS - INCREASE QUALITY CONTROL ON LOANER COMPONENTS FROM HONEYWELL.
